# SDR HNAA2014032400104

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,539 hours, 71,190 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100D
- Condition: Failed
- Location: Nr 2 Oil Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE AT 48 PSI.  R & R OIL PRESSURE TRANSMITTER IAW MM 79-36-03. OPS AND LEAKED CHECKED GOOD.
